Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36376
標題: Maximum likelihood estimates and confidence intervals of an M/M/R/N queue with balking and heterogeneous servers
作者: Wang, K.H.
王國雄
Chen, S.C.
Ke, J.C.
關鍵字: balk;confidence interval;heterogeneous servers;maximum likelihood;estimate;queue
Project: Rairo-Operations Research
期刊/報告no:: Rairo-Operations Research, Volume 38, Issue 3, Page(s) 227-241.
摘要: 
This paper considers an M/M/R/N queue with heterogeneous servers in which customers balk (do not enter) with a constant probability (1-b). We develop the maximum likelihood estimates of the parameters for the M/M/R/N queue with balking and heterogeneous servers. This is a generalization of the M/M/2 queue with heterogeneous servers (without balking), and the M/M/2/N queue with balking and heterogeneous servers in the literature. We also develop the confidence interval formula for the parameter rho, the probability of empty system P-0, and the expected number of customers in the system E[N], of an M/M/R/N queue with balking and heterogeneous servers. The effects of varying b, N, and R on the confidence intervals of Po and E[N] are also investigated.
URI: http://hdl.handle.net/11455/36376
ISSN: 1290-3868
DOI: 10.1051/ro:2004021
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.